# SDR REXA2016060501167

- Difficulty date: June 5, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIPS 3 LT AT FS 280 IS CRACKED.  REMOVED 2 EA, NR 3 LT CRACKED STRINGER END CLIPS AT FS 280, FABRICATED, TREATED, PRIMED, AND TOP COATED AND INSTALLED 1 EA NEW CLIPS IAW SRM 51-24-16, 51-21-11, 51-25-06 AND 51-25-16, 51-42-06, 51-42-21, SM-22.
